# SDR CA040220010

- Difficulty date: February 2, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,477 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 10138402523
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIR CREW REPORTED THAT THE PILOTS WINDSCREEN WAS DISCOLOURED AT THE OB EDGES AND HAD A MILKY APPEARANCE. THE WINDSCREEN HAD PREVIOUSLY BEEN REPAIRED BY THE MFG. THE WINDSCREEN WAS REPLACED WITH A NEW UNIT AND THE DAMAGED UNIT WAS RETURNED TO THE MFG FOR EVALUATION.
